# SDR FPI2002F00013

- Difficulty date: October 21, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N4752R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0023
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 3758
- Condition: Cracked
- Location: Mlg
- Part time: 4,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR ACTUATOR FOUND CRACKED IAW AD.
